ON BINOMIAL SUMS WITH THE TERMS OF SEQUENCES{g(kn)} AND {h(kn)}


KOPARAL S. , ÖMÜR N. , Colak C. D.

FACTA UNIVERSITATIS-SERIES MATHEMATICS AND INFORMATICS, vol.36, no.1, pp.31-42, 2021 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 1
  • Publication Date: 2021
  • Doi Number: 10.22190/fumi191227003k
  • Title of Journal : FACTA UNIVERSITATIS-SERIES MATHEMATICS AND INFORMATICS
  • Page Numbers: pp.31-42

Abstract

In this paper, we derive sums and alternating sums of products of terms of the sequences {g(kn)} and {h(kn)} with binomial coefficients. For example,